Alert archive / Georgia / Special Weather Statements in 2023

Special Weather Statement, NWS Atlanta, GA

August 7, 2023Dawson County, Lumpkin County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 7, 2023, 2:25 PM EDT for Dawson County, Lumpkin County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2023, 2:25 PM EDT (18:25 UTC)
Expired
Aug 7, 2023, 3:15 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

Counties Dawson County, GA, Lumpkin County, GA

The radar

The Atlanta radar (KFFC), 144 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1864 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

293 
WWUS82 KFFC 071825
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Mon Aug 7 2023
 
GAZ014-015-071915-
Dawson GA-Lumpkin GA-
225 PM EDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of Lumpkin and central
Dawson Counties through 315 PM EDT...

At 225 PM EDT, a strong thunderstorm was near Auraria, or near
Dahlonega, moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to 
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Locations impacted include...
Dahlonega, Dawsonville, Amicalola Falls State Park, Camp Merrill,
Juno, Fausett Lake, Auraria, Porter Springs, Nimblewill, McKee, Len
Foote Hike Inn, Garland, and Gooch Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Georgia.

&&

LAT...LON 3457 8386 3444 8396 3442 8425 3456 8429
      3465 8406 3464 8404 3466 8403 3469 8395
TIME...MOT...LOC 1825Z 255DEG 27KT 3452 8406 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 7:23 AM EDT, 7 hours 2 minutes earlier.

Area forecast discussion, Aug 7, 7:23 AM EDT, 7 hours 2 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
723 AM EDT Mon Aug 7 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 430 AM EDT Mon Aug 7 2023

Key Messages:

 - There is an Enhanced Risk (Level 3 of 5) of thunderstorms with
   damaging winds across northern Georgia this afternoon and
   evening.

 - A Heat Advisory has been issued for central Georgia from noon
   to 8 PM today, and precautions should be taken to avoid heat
   related illnesses.

 - Thunderstorms activity should continue in the region Tuesday,
   with a Slight Risk (Level 2 of 5) for severe weather in central
   Georgia.

Today & Tonight:

Today is shaping up to be one of those days where hot conditions
come to a crashing end as severe storms roll through. An
unseasonably strong trough will track through the Ohio Valley
today. This will provide the lift and shear necessary to support
storm development and maintenance. Meanwhile the heat and humidity
ahead of the approaching trough will result in SBCAPE values of
2500 to 4000 j/kg (per HREF guidance), ample fuel for strong
updrafts. Storms are ongoing in an unstable environment across
Tennessee and Kentucky already. As the morning progresses CAM
guidance suggests this activity will gradually congeal into a more
cohesive line, before it becomes more cold pool driven and surges
through northern Georgia this afternoon and evening. Trends in
the HRRR guidance suggest the line of storms will arrive in the
Atlanta Metro between 4 PM and 7 PM. Due largely to the
unseasonably strong shear, there is an above average threat for
widespread damaging winds with the storms today. Wind gusts in the
50 to 70 mph range could occur with the strongest storms, and
peak gusts near 80 mph aren't out of the realm of possibility. The
SPC has issued an Enhanced Risk (level 3 of 5) to highlight this
potential wind threat. With gusts of this magnitude, tree and
power line damage can be anticipated in the region. Please be sure
to heed any warnings issued for your area. The potential for
other hazards (tornados, large hail or flooding) are lower.

As noted above, heat will be a concern today. The core of the
heat is anticipated south of Interstate 20 where temperatures in
the mid to upper 90s will combine with dewpoints in the mid 70s to
produce heat indices in the 105 to 110 degree range. A Heat
Advisory has been issued to highlight increased potential for heat
related illnesses. Precautions should be taken to stay cool and
hydrated, especially as we are moving through the initial
practices for many fall sports.

The Outlook for Tuesday:

Another weak shortwave will slide east from Texas on Tuesday. As
this wave progresses through Mississippi, Alabama and Georgia it
should interact with a stationary frontal boundary left over from
todays activity. The result should be thunderstorm development
and potentially another MCS. This time though it looks like
central and southern Georgia would be zone favored for peak
activity. Isolated severe weather is possible (particularly
damaging winds) and the SPC has a Slight Risk (level 2 of 5) for
portions of Georgia.

With the storms most likely arriving during the morning and
afternoon hours, temperatures could be depressed in central
Georgia on Tuesday. We nudged our temperature forecast down by a
couple of degrees in this area, though additional decreases may be
necessary if model trends favoring rain and cloud cover continue.

Albright

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 430 AM EDT Mon Aug 7 2023

As we approach mid-week and move toward the weekend, the mid-level
ridge that has plagued the Desert Southwest for the better portion
of the summer becomes higher amplitude once again, setting the stage
for yet another round of northwesterly flow across the Southeast and
the potential for multiple rounds of convection supported by ridge
riders. For now, passing disturbances in mid-level flow look to move
eastward pretty much each day Wednesday through Sunday. Thursday's
disturbance is progged to be the strongest/most organized of the
bunch (and may briefly close off), supporting nearly continuous rain
chances through the 48hr period. A rather impressive 850mb jet -- 30
to 40kts of bulk shear, not unlike what we've seen multiple times
over the past month or two -- looks to swing through coincident with
the shortwave disturbance on Thursday, so given ample forecast
MUCAPE (1500-2500 J/kg) it will not be outside of the realm of
possibility to see an isolated strong to severe storm, capable of
producing damaging wind gusts. For now, our area is outlooked in a
Day 3 Marginal Risk which only briefly clips the Thursday time
period (through 8AM), but if conditions hold, would not be surprised
to see this bumped up and carried over in coming days.

The cold front that was the impetus for Monday's storms is forecast
to have stalled out across central Georgia and will linger for the
remainder of the period, serving as yet another focus for convective
activity. The location of it (though less and less impactful with
waning strength) and any remnant boundaries from the previous day's
thunderstorms will influence axes of highest rain chances.

With PWATs in the 1.75-2" range, storms will be efficient rain
producers, and care will need to be taken to monitor potential for
flooding concerns as the week progresses. Rainfall totals from
Wednesday through Friday are between 1-2" for areas along and north
of the I-85/I-20 connector, and as high as 3" in the terrain of
north Georgia. Waterlogged soils from multiple rounds of
precipitation are likely to make downing of trees and branches
easier, possible even in sub-severe storms. Otherwise, progged
afternoon thunderstorm activity will help to tamp down temperatures
even as the airmass moderates, to right around a degree or two of
normal (in the upper-80s to low-90s) each day.

96

&&

.AVIATION...
(12Z TAFS)
Issued at 716 AM EDT Mon Aug 7 2023

The primary aviation hazard for today will be thunderstorms. A
line of storms should move into northwest Georgia around 19Z
today, then it will push southeast through 04Z Tuesday. This line
may produce hazardous wind gusts in excess of 40 kt at the TAF
sites. Impacts are expected at all the regional TAF sites. Winds
will be gusty from the west between 16Z today and 00Z Tuesday,
with peak gusts in the 20 to 28 kt range. Patchy IFR or LIFR
ceilings may develop between 06Z and 14Z Tuesday.

//ATL Confidence...12Z Update...
Overall forecast confidence is moderate.
Confidence in the wind, thunderstorm, ceiling and visibility
forecasts is moderate.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  69  91 /  60  20  10  40
Atlanta         72  89  71  91 /  60  30  10  60
Blairsville     64  81  61  85 /  40  10  10  50
Cartersville    69  88  68  90 /  50  30  10  60
Columbus        75  92  73  93 /  40  70  20  60
Gainesville     70  87  69  89 /  50  20  10  50
Macon           73  93  72  93 /  50  60  20  60
Rome            69  88  68  90 /  40  30  20  60
Peachtree City  71  90  69  92 /  60  50  10  50
Vidalia         75  94  74  92 /  30  50  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 8 PM EDT this evening for
GAZ038-039-049>051-058>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...Albright
LONG TERM....96
AVIATION...Albright
Hazardous weather outlook, Aug 7, 4:53 AM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
453 AM EDT Mon Aug 7 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
453 AM EDT Mon Aug 7 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Northern Georgia has an Enhanced Risk (level 3 of 5) of
thunderstorms with damaging winds between 3 PM and 10 PM today.
This risk area includes the Atlanta Metro. The strongest storms
may produce 50 to 70 mph wind gusts, with isolated gusts near 80
mph not out of the realm of possibility. Winds of this magnitude
may cause widespread tree and power line damage if they
materialize. Please heed any warnings issued for your area.

A Heat Advisory is in place across central Georgia from noon to 8
PM today due to expected heat indices in the 105 to 110 degree
range. Be sure to take the necessary steps to stay cool and
hydrated.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is a Slight Risk (level 2 of 5) for thunderstorms with
damaging winds in central Georgia on Tuesday.

Periods of thunderstorm activity will continue through next
Sunday. The highest storm chances will occur during the afternoon
and evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 7, 11:31 AM EDT, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1131 AM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     Tstm Wnd Dmg     2 NW Williamson         33.20N 84.39W
08/06/2023                   Spalding           GA   Emergency Mngr

            Tree down in 900 block of Yarbrough Rd.

&&
Local storm report, Aug 7, 11:33 AM EDT, 2 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1133 AM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     Tstm Wnd Dmg     2 SW Experiment         33.25N 84.30W
08/06/2023                   Spalding           GA   Emergency Mngr

            Tree down at Newnan Rd and 85 Connector.

&&
Local storm report, Aug 7, 2:18 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
218 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     Tstm Wnd Dmg     1 WSW Hooker            34.97N 85.45W
08/07/2023                   Dade               GA   Emergency Mngr

            Trees down in Dade County with concentration
            across I-59 and I-24 interchange.

&&
Special weather statement, Aug 7, 2:21 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Mon Aug 7 2023

GAZ002-011-012-019-071900-
Chattooga GA-Walker GA-Gordon GA-Floyd GA-
221 PM EDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of central Floyd,
southwestern Walker, western Gordon and Chattooga Counties through
300 PM EDT...

At 220 PM EDT, a strong thunderstorm was over Trion, or near
Summerville, moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Calhoun, Summerville, Trion, Resaca, Plainville, Shannon,
Lyerly, Menlo, Center Post, Pinson, Subligna, Lake Marvin, Coosa,
Cloudland, James H. Floyd State Park, Holland, Oostanaula, Tidings,
and Armuchee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern Georgia.

&&

LAT...LON 3465 8551 3457 8493 3421 8513 3427 8546
      3463 8553
TIME...MOT...LOC 1820Z 255DEG 27KT 3456 8529

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 7, 2:23 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
223 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     Tstm Wnd Dmg     Fort Oglethorpe         34.94N 85.26W
08/07/2023                   Catoosa            GA   Emergency Mngr

            Trees down in Chickamauga battelfield.

&&
Special weather statement, Aug 7, 2:25 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Mon Aug 7 2023

GAZ014-015-071915-
Dawson GA-Lumpkin GA-
225 PM EDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of Lumpkin and central
Dawson Counties through 315 PM EDT...

At 225 PM EDT, a strong thunderstorm was near Auraria, or near
Dahlonega, moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dahlonega, Dawsonville, Amicalola Falls State Park, Camp Merrill,
Juno, Fausett Lake, Auraria, Porter Springs, Nimblewill, McKee, Len
Foote Hike Inn, Garland, and Gooch Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Georgia.

&&

LAT...LON 3457 8386 3444 8396 3442 8425 3456 8429
      3465 8406 3464 8404 3466 8403 3469 8395
TIME...MOT...LOC 1825Z 255DEG 27KT 3452 8406

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:00 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Aug 6, 8:23 PM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
Aug 6, 8:24 PM EDTSpecial Weather StatementFFCSumter36 min
Aug 6, 8:27 PM EDTSpecial Weather StatementFFCStewart33 min
Aug 6, 9:18 PM EDTSpecial Weather StatementFFCCrisp42 min
Aug 7, 3:16 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more17 hr
Aug 7, 1:39 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCDade51 min
Aug 7, 1:42 PM EDTExcessive Heat WarningFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 16 more6 hr
Aug 7, 1:59 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Dade, Walker, Whitfield46 min
Aug 7, 2:21 PM EDTSpecial Weather StatementFFCChattooga, Floyd39 min
Aug 7, 2:22 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Fannin, Gilmer, Murray, Walker, Whitfield38 min
Aug 7, 2:33 PM EDTSpecial Weather StatementFFCForsyth, Hall42 min
Aug 7, 2:45 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Pickens, Union45 min
Aug 7, 2:51 PM EDTSpecial Weather StatementFFCForsyth39 min
Aug 7, 2:54 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Gilmer, Towns, Union51 min
Aug 7, 2:58 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd47 min
Aug 7, 2:58 PM EDTSpecial Weather StatementFFCMurray, Whitfield32 min
Aug 7, 3:03 PM EDTSpecial Weather StatementFFCBanks, Cobb, Forsyth, Hall, White42 min
Aug 7, 3:14 PM EDTSpecial Weather StatementFFCBibb46 min
Aug 7, 3:20 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee40 min
Aug 7, 3:28 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Lumpkin, Pickens, White47 min
Aug 7, 3:32 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Lumpkin, Towns, Union, White43 min
Aug 7, 3:45 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 7, 3:46 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson29 min
Aug 7, 3:49 PM EDTSpecial Weather StatementFFCChattooga, Floyd26 min
Aug 7, 3:50 PM EDTSpecial Weather StatementFFCWashington, Wilkinson25 min
Aug 7, 3:59 PM EDTSpecial Weather StatementFFCForsyth31 min
Aug 7, 4:03 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 1 more42 min
Aug 7, 4:08 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison40 min
Aug 7, 4:10 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk50 min
Aug 7, 4:16 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington29 min
Aug 7, 4:26 PM EDTSpecial Weather StatementFFCHaralson, Polk34 min
Aug 7, 4:26 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, White34 min
Aug 7, 4:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall42 min
Aug 7, 4:36 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett39 min
Aug 7, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more50 min
Aug 7, 4:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Aug 7, 4:46 PM EDTSpecial Weather StatementFFCDouglas29 min
Aug 7, 4:50 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Madison40 min
Aug 7, 4:56 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett34 min
Aug 7, 4:58 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Haralson32 min
Aug 7, 5:00 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, Douglas, Paulding45 min
Aug 7, 5:04 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Gwinnett, Jackson, Oconee, Walton41 min
Aug 7, 5:07 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCoweta, Fayette38 min
Aug 7, 5:09 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson21 min
Aug 7, 5:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Aug 7, 5:12 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 7, 5:16 PM EDTSpecial Weather StatementFFCRockdale, Walton29 min
Aug 7, 5:16 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Douglas, Fulton29 min
Aug 7, 5:20 PM EDTSevere Thunderstorm Warning Destructive damage threatFFCCoweta, Fayette25 min
Aug 7, 5:27 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more48 min
Aug 7, 5:29 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton46 min
Aug 7, 5:30 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, Fayette, Henry, Spalding30 min
Aug 7, 5:37 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, Douglas, Fayette, Fulton and 1 more38 min
Aug 7, 5:38 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton37 min
Aug 7, 5:45 PM EDTSpecial Weather StatementFFCHeard45 min
Aug 7, 5:46 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee, Oglethorpe, Wilkes44 min
Aug 7, 5:54 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more35 min
Aug 7, 5:55 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Henry, Rockdale35 min
Aug 7, 6:02 PM EDTSpecial Weather StatementFFCWashington, Wilkinson43 min
Aug 7, 6:07 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Newton, Oconee, Rockdale, Walton38 min
Aug 7, 6:11 PM EDTSpecial Weather StatementFFCMeriwether49 min
Aug 7, 6:13 PM EDTSpecial Weather StatementFFCTroup47 min
Aug 7, 6:15 PM EDTSpecial Weather StatementFFCJasper45 min
Aug 7, 6:18 PM EDTSpecial Weather StatementFFCButts, Henry, Newton, Pike, Spalding27 min
Aug 7, 6:20 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes25 min
Aug 7, 6:22 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington, Wilkinson38 min
Aug 7, 6:25 PM EDTSpecial Weather StatementFFCTwiggs35 min
Aug 7, 6:25 PM EDTSevere Thunderstorm WarningFFCJasper, Putnam50 min
Aug 7, 6:29 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more46 min
Aug 7, 6:34 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Upson41 min
Aug 7, 6:37 PM EDTSpecial Weather StatementFFCBibb38 min
Aug 7, 6:55 PM EDTSpecial Weather StatementFFCWarren35 min
Aug 7, 6:59 PM EDTSpecial Weather StatementFFCJefferson46 min
Aug 7, 7:01 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more44 min
Aug 7, 7:03 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe42 min
Aug 7, 7:05 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson40 min
Aug 7, 7:07 PM EDTSevere Thunderstorm WarningFFCBleckley, Johnson, Laurens53 min
Aug 7, 7:12 PM EDTSevere Thunderstorm WarningFFCBibb, Twiggs31 min
Aug 7, 7:28 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Washington, Wilkinson47 min

Nearby

Special Weather Statements in Georgia, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.